# SDR SIMA20130408010

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 35,872 hours, 30,023 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 14569003409
- Condition: Gouged
- Location: Lt Aileron
- Component: Left Aileron
- Component part number: 14569000415
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND LEFT AILERON HINGE FITTING NR 2 TO BE GOUGED ON INBOARD BUSHING SIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   REMOVED AND REPLACED FITTING ASSEMBLY IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
